# SDR FDEA201305231076

- Difficulty date: May 23, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Longeron
- Part number: A5A71242
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, BS 5-123 TO 1541, LONGERON 48R FOUND CORRODED.  REPAIRED IAW SRM 51-21-01 REVISION 52 , MATERIAL REMOVED 0.006 INCH,   MATERIAL REMAINED 0.064 INCH , ORIGINAL THICKNESS 0.070 INCH AND FOUND WITHIN LIMIT   AS PER SRM 53-00-00 FIGURE 202 REVISION 52 REPAIR CLASSIFIED MINOR AS PER FEDEX GMM   6-2-100 REVISION 116
